# SDR 2001UALA02232

- Difficulty date: November 6, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 37,831 hours, 14,334 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 1400 BETWEEN STRINGERS 26L AND 27L CRACKED.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACOCMPLISHED.INSTALLED DOUBLER REPAIR TO FRAME.
